MathSciNet Relay Station
MathSciNet bibliographic data
MR2773276 46A99 (15A03 46B99 47A99 47B10)
Kitson, Derek; Timoney, Richard M. Operator ranges and spaceability. J. Math. Anal. Appl. 378 (2011), no. 2, 680–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement